TYLENOL Extra Strength EZ Tabs - 24 TB

TYLENOL Extra Strength EZ Tabs - 24 TB
  • S3 image

TYLENOL Extra Strength EZ Tabs - 24 TB

  • SKU: 318051
  • UPC: 30045042224
  • Size: 30 Tablets
  • Manufacturer: MCNEIL CONSU

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

Recommended the most by doctors and used the most by hospitals.

Temporarily relieves minor aches and pains due to: headache, muscular aches, backache, minor pain of arthritis, the common cold, toothache, premenstrual and menstrual cramps; temporarily reduces fever. Aspirin free. Unlikely to cause the gastric irritation often associated with aspirin, naproxen sodium or even ibuprofen. Easy to swallow, sweet coated tablets.

PURPOSE: Pain Reliever, Fever Reducer

Do not take more than directed (see overdose warning). Adults and children 12 years and over: Take 2 tablets every 4 to 6 hours as needed. Do not take more than 8 tablets in 24 hours. Do not use for more than 10 days unless directed by a doctor. Children under 12 years: Do not use this adult product in children under 12 years of age; this will provide more than the recommended dose (overdose) of TYLENOL and may cause liver damage.

Per Tablet: Acetaminophen 500 mg

Carnauba Wax; Cellulose; Corn Starch; D&C Yellow #10; FD&C Red #40; FD&C Yellow #6; Iron Oxide; Magnesium Stearate; Polyethylene Glycol; Polyvinyl Alcohol; Sodium Starch Glycolate; Sucralose; Talc; Titanium Dioxide

Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Do not use with any other product containing acetaminophen. Stop use and ask a doctor if: new symptoms occur, redness or swelling is present, pain gets worse or lasts for more than 10 days, fever gets worse or lasts for more than 3 days. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. Overdose warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.